# SDR SQ7A

- Difficulty date: January 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Part serial: NONE
- Location: Cockpit
- Component: Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG- During preflight check, Emergency light in cockpit failed (inop)Replaced Battery, checks normalFlight delay :08 mins
